# SDR FDKA200803101

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,869 hours, 16,055 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE OF NR 1 THRUST REVERSER LOWER DOOR IS BENT.  STRAIGHTENED DAMAGED AREA AND NDT SHOWS NO CRACKS.
